Duangmee K, Boonmuang P, Santimaleeworagun W, Prasitdumrong H.

Several clinical trials of fibrinolytic agents have reported the occurrence of allergic reactions, in addition to hemorrhage. These reactions might worsen patient outcomes, especially by causing life-threatening type I hypersensitivity reactions, including anaphylaxis; however, there is a scarcity of data in this regard. This study described and characterized patients with urticaria, angioedema and type I hypersensitivity reactions caused by fibrinolytic agents.

This document is only available for registered healthcare professionals

Login

La información que está a punto de visualizar está dirigida únicamente a los profesionales sanitarios aptos para prescribir o dispensar medicamentos. La correcta utilización de su contenido requiere de formación como profesional sanitario.

Debe hacer clic en Aceptar para confirmar que es usted profesional de la salud y continuar con la navegación.

ACEPTAR